# SDR DHL9980198C

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING CENTER L/E LOWER INTERIOR AREA AT STA 347 FOUND CRACK ON LOWER RIB.  STOP DRILLED HOLE, FABRICATED REPAIR DOUBLER PER SRM 57-2-0 AND INSTALLED PER SRM 51-1-21, 6 X 1.25.
